# SDR ERKR200100023

- Difficulty date: January 4, 2001
- Submitted: January 5, 2001
- Operation: Air carrier
- Filed by: Marana Aerospace Solutions Inc, repair station ERKR675D
- Aircraft: N933F
- Make and model: Doug DC-9-33F
- Aircraft serial: 47191
- Aircraft time: 54,446 hours, 50,949 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Frame
- Part number: 99211449
- Condition: Damaged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AUTHORIZES THE REPAIR OF MISS-DRILLED HOLE DAMAGE, IN THE AREA OF STATION 316, LL "C" TO THE INNER WEB AND DOUBLER OF THE MAIN CARGO DOOR. THE REPAIR CONSISTS OF PLUGGING THE DAMAGED SKIN AND LOWER WEB, BLENDING OUT THE DAMAGE TO THE FRAME. PER ECRA 933-52-085-2 REV.A
